# SDR ASOA201101052

- Difficulty date: May 19, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3103257
- Condition: Corroded
- Location: Bs 613-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR BAGGAGE RAIL CORRODED BETWEEN FS 613-FS 621, LBL 9.  REMOVED & REPLACED CARGO FLOOR BAGGAGE RAIL AT FS 613-621, LBL IAW SRM 51-41-02 NAD IAW SRM 53-61-49.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR SOP 5702.
